# SDR AALA20140514003

- Difficulty date: May 14, 2014
- Submitted: May 16, 2014
- Operation: Air carrier
- Aircraft: N652AA
- Make and model: Boeing 757223
- Aircraft serial: 24610
- Aircraft time: 70,320 hours, 24,380 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 144N803410
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WW, KEEL BEAM TO STATION 1180 ATTACH FITTING HAD CORROSION ON UPPER SURFACE DUE TO LEVELING COMPOUND COMING LOOSE.  REPLACED FITTING.
